| Model Number |
PHAC1204 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Metal Related Pathology (4530); Unequal Limb Length (4534)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, patient was revised due to adverse soft tissue reaction to particulate debris|leg length discrepancy.Srnjr number: (b)(6).Side: l.Gender: f.
Additional Manufacturer Narrative
Microport was made aware of this revision from the united kingdom national joint registry.Reference investigation memorandum for full information.The indications for revision are known inherent risks of the device and/or procedure.Furthermore, there were no increases in hazard and harm risk levels identified for these product families.Therefore, no additional action is required.